Pacific Journal of Mathematics

Polynomials in linear relations.

M. J. Kascic, Jr.

Article information

Source
Pacific J. Math., Volume 24, Number 2 (1968), 291-295.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991461

Mathematical Reviews number (MathSciNet)
MR0222670

Zentralblatt MATH identifier
0155.19004

Subjects
Primary: 47.10

Citation

Kascic, M. J. Polynomials in linear relations. Pacific J. Math. 24 (1968), no. 2, 291--295. https://projecteuclid.org/euclid.pjm/1102991461


Export citation

References

  • [1] Richard Arens, Operation calculus of linear relations, Pacific J. Math. 11 (1961).
  • [2] Richard Arens, Duality in linear spaces, Duke Math. J. 14 (1947), 787-794.
  • [3] S. Banach, Theorie des Operations Lineaires, Monografje Matematyczne, Warsaw, 1932.
  • [4] M. J. Kascic, Jr., Polynomials in closed linear relations, Doctoral Dissertation, U. C. L. A. Mathematics Dept., (1967).
  • [5] G. W. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. 60 (1946).
  • [6] H. H. Schaefer, Topological Vector Spaces,Macmillian SeriesinAdvanced Mathematics and Theoretical Physics, 1966.
  • [7] A. E. Taylor, Spectralanalysis of closed distributiveoperators, Acat Math. 84 (1950).

See also

  • II : Michael J. Kascic. Polynomials in linear relations. II. Pacific Journal of Mathematics volume 29, issue 3, (1969), pp. 593-607.